, Volume 56, Issue 4, pp 345-357

Cardinal Hermite-spline-interpolation on the equidistant lattice

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Summary

The theory of Hermite-spline interpolation on the equidistant latticeZ is written in purly real terms and this for an arbitrary polynomial degree, Hermitian order and node-shift parameter. An explicit representation formula for the Hermitian fundamental splines (Lagrangians) is presented and the convergence of the corresponding Lagrange-series is discussed.